In conjunction with RACI100
Welcome to the 2017 RACI National Centenary Conference | Contact us

Health Safety and Environment Program

Venue Map

View the Melbourne Convention & Exhibition Centre Meeting Rooms Floor Plan

Venue Map

Searching for an oral presenter participating in the RACI Congress? Use our spreadsheet to search for presenter names and program details, across all RACI Congress events.

Disclaimer: Oral presentation details as at 21 July 2017. For updated presentation information, download and refer to the RACI Congress App.

Monday 24 July

Room Plenary Hall 2-3
8:30 8.30am: Opening Ceremony
Dr Alan Finkel
Chief Scientist, Australia
9:15 9.15am: Plenary
Professor Andrew B. Holmes
Australian Academy of Science, Australia
10:20 Morning tea (25 mins)
Room Room 102
10:45 RACI Health Safety and Environment (HSE) Division Opening Ceremony
11:10 Conference Plenary
Andrew Hopkins
12:00 Lunch Break - 60min
Room Room 102
13:00 Chemistry and Land Use in Planning
Nigel Cann
13:30 Trends in the Agricultural Use of Phosphine
Robert Ryan
13:45 Risk Assesment of Farmers in Vietnam after exposure to Chlorphrifos
Des Connell
14:00 Who is in the best position to provide labatotary safety training
Lisa Stevens
14:15 Sulfur polymers for the environment, agriculture and human health
Justin Chalker
14:30 Future bio refinereies throught intergrated chemical and biological technologies
Jianjun Fan
14:45 Time Release Study of Fertilizers from Biodegradable
Joshua McErlean
15:00 Coffee break
Room Plenary Hall 2-3
15:25 GSC8 Conference Plenary (GCP-3)
(Joint session with CHEMECA, GSC8 and HSE)

Paul Anastas
16:10
Room Plenary Hall 2-3
17:00 5pm: Plenary
Professor Molly Stevens
Imperial College of London, UK

Tuesday 25 July

Room Plenary Hall 2-3
8:30 8:30am: Plenary
Professor Frances Arnold
Californian Institute of Technology, USA
Travel time 5 min
Room Room 102
9:30 US lab safety and current unknowns: a journalist’s perspective.
Rebecca Trager
10:00 What don't I kow about process Safety in my Facility
Trish Kerin
10:35 Morning tea (25 mins)
Room Room 102
11:00 Speciation and Risk Assessment of toxic metals in tail mines
Shaojin Chen
11:15 Case study: Ceramic Non-stick Development
Christopher Phillips
11:30 Parkinsons disease - Shifting tetics to environmental factors
Nicole Ball
11:45 Quantitative Structure Relations approaches in Australian chemicals
Anna Cruz
12:00 Correlation of Disolved Atmospheric Co2 of ocean and sea barriers
Minyoung Choi
12:15 Case Study - Incompetent Staff poor chemical management
Neale Jackson
12:30 Lunch (60 mins)
13:30
13:45
Room Room 208
14:00 Future of Chemical Engineering Forum
(Joint session with CHEMECA)
15:15 Coffee break (25 mins)
Room Room 102
15:40 Risk and Uncertainty: promoting better safety decision making
Jan Hayes
16:10 Case Study Artifical Turf - Environmental Friend Hand Safety Foe
Lisa Stevens
16:25 Waste reduction through energy recovery paper
Rhys Tucker
  Travel time (5 mins)
Room Plenary Hall 2-3
17:00 5pm: Plenary
Dr Laura Kiessling
University of Wisconsin, USA

Thursday 27 July

Room Plenary Hall 2-3
8:30 8:30am: Plenary
Professor Oliver Einsle
Spemann Graduate School of Biology and Medicine
Freiburg, Germany
9:40 Site visits to
Racing Analytical Services
16:55
Room Plenary Hall 2-3
17:00 5pm: Plenary
Dr Alexander Makarov
Thermo Fisher Scientific Bremen, Germany

Friday 28 July

Room Plenary Hall 2-3
8:30 8:30am: Plenary
Professor Nieng Yan
Tsinghua University, China
Room Room 102
9:35 Chemical Controls of Marine Emissions in Pearl River Delta Region
Peter Louie
10:05 Challenges in Industrial Chemical Regulation
Kristal Jackson
10:20 Role of Chemistry in Regulating agricultureal and vet chemicals
George Liang
10:35 Coffee break (25 mins)
11:00 Regulatory Session
Dr Jeff Davis
11:20 Dr Peter Louie - EPA Hong Kong SAR Government, China
Rebecca Trager Chemistry World TBC
Nicole Wilkinson - Therapeutic Goods Administration
Dusanka Sabic - Regulatory Reform Director Accord Australasia
Richard Greenwood - RG Chemical Safety
12:30 Acute toxicity classification under GHS and dangerous goods
Adrian Thomas
12:45 Safety first culture in Australian laboratories
Angelica Vecchio Sadus
13:00 HSE Close
Room Plenary Hall 2-3
17:00 5pm: Plenary
Professor Robert Grubbs
Californian Institute of Technology, USA